Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

really need some advice please???

(2 Posts)

which mini-pill is it? The mini-pill can make periods irregular and you can bleed a lot or not at all. I had fortnightly bleeding with femulen and micronor but no bleeding for 3 years with cerazette (I had a longish period to start with and then the bleeding stopped with the occasional very light spotting afterwards)

absentmindeddooooodles Thu 14-Feb-13 11:41:40

i have just started taking the mini pill 14 days ago, all seemed fine and then early hours of this mornig i had awful cramps and have started bleeding and clotting really badly. dont know if this is normal or if anyone else has experienced it? i had my ds 22 months ago now, and went onto the combined pill 8 months or so after having him, but had to come off it as i bled constantly for almost 6 weeks, and had suspected bood clots on the lungs. :/ so was really hoping that the mini pill would work!! Dont want to bother the doctors with this just yet so any advice or experiences would be so greatly recieved!!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now